# SDR JJBA20230823019

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 46,525 hours, 29,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 51939
- Condition: Inoperative
- Location: Unknown
- Part time: 4,751 hours, 4,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES DEAD. REMOVED AND REPLACED #2, #3 AND #4 EMERGENCY LIGHT BATTERIES. OPS CHECK SAT. PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM. OPS CHECK SAT.
